# SDR SWAA2016031749978

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 20,859 hours, 12,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW BULKHEAD WEB CRACKED AT STA 663, RBL42, WL 199.  REPAIRED WEB IAW SR.
